I few days ago I did a QnA about being addicted to diet pills for about nine months and I’m over that I took one the other day and about five minuets after I felt like crap about taking the pill and I spent about an hour throwing it up, but ever since I was little I had stomach problems and starting when I was 13 my doctor had me start taking magnesium citrate twice a month just to keep everything clear and what not I started with one bottle ever other week, over the summer last year my stomach got worst and my doctor had me taking two bottles a day for a week and I was taking the lemon lime flavor, (worst flavor ever) but then I got back to taking one bottle every other week but I recently found the grape flavor (tastes like a grape warhead) and I have had one bottle everyday since I found it like 3-4 days ago I feel great but do you think I could be using this as a way to get over my diet pill problem? Can this be doing more harm to my body then the pills were doing? (I’m still eating food and drinking water)
You really should go and speak with your medical professional and tell him the diet pills and supplements you have been using. They will likely need the bottles. Your doctor will be able to determine for you what it is that is causing your issues seeing as how none of us are licensed to do so. Anything in large amounts is bad for you and can cause adverse reactions, even water and oxygen. Only honest way to know is to get in contact with your medical provider. Express your concerns about taking the prescribed dose of the magnesium citrate.
Nice information, valuable and excellent design, as share good stuff with good ideas and concepts, lots of great information and inspiration, both of which I need, thanks to offer such a helpful information here. Caviar de Neuvic
I simply want to tell you that I am new to weblog and definitely liked this blog site. Very likely I’m going to bookmark your blog . You absolutely have wonderful stories. Cheers for sharing with us your blog. Caviar de Neuvic